Forum

copaxone/ mouth ulcers

Hi, I was dx Just before christmas last year, I started on Copaxone injections in January,since March I have had terrible mouth ulcers they are also in my throat making it hard to eat, they go for a few days then come, I just wondered if anybody else has problems like this who are taking Copaxone? I don’t want to stop taking the treatment just for mouth ulcers but with all the other symptoms of ms it’s really getting me down.

Sue

I had the same thing happen to me, but it was because of amitriptyline.

It’s an unusual side effect to some meds and, if you aren’t on anything else, then it may well be the Copaxone (which would be a complete bummer!). Best to talk to your MS nurse I would think.

I hope it goes soon - I remember it being absolutely HORRIBLE!

Karen x

Hiya lovely part of the world you live in.

I started May this year and no I havent had the mouth ulcers,but I do have really stiff hands. My copaxone nurse doesnt believe the injections have caused it but its strange that they have become so stiff at the same time as this started.

She is going to call the manufacturer to see what they say.

Do you have a copaxone nurse you could ask?

Pip

Hi Pip, I have a contact number for the copazone people if I have any problems, I am having a mri scan in August then I am seeing my neuro consultant afterwards, I am allergic to loads of addtives including Mannitol which is in Copaxone,but I don’t want to stop taking it, it might work!! they only started to appear from March, now it seems to be all the time, it might be just one of the joys of having MS!

keep well Sue